# SDR UALA2012011600328

- Difficulty date: January 16, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N811UA
- Make and model: Airbus A319-131
- Aircraft serial: 847
- Aircraft time: 46,917 hours, 18,634 cycles
- Engine: Iae V2522A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT O2 MASKS AT SEAT 21DEF DID NOT DEPLOY DURING DROP TEST.  SEATS NOT TO BE OCCUPIED-COMPLIED WITH MEL.  MASK REPACKING OF MASKS , DROP CHK PASSED.
